Please use this identifier to cite or link to this item:
Title: A note on the form of Jacobi polynomial used in Harish-Chandra’s paper "Motion of an electron in the field of a magnetic pole"
Authors: Yadav, Vinod Kumar
Item type: Conference publication
Keywords: Wave equation;Κυματική εξίσωση;Jacobi polynomial;Jacobi πολυώνυμο;Identity;Ταυτότητα;Eigenvalues;Ιδιοτιμές;Eigenfunctions;Ιδιοσυναρτήσεις
Subjects: Science
Issue Date: 3-Feb-2015
Date of availability: 3-Feb-2015
Publisher: Νερατζής, Ηλίας
Σιανούδης, Ιωάννης
Abstract: It is very interesting and difficult to understand the papers of the great mathematician Prof. Harish-Chandra (1923-1983). While reading any one of them the reader is compelled to know the answers of many questions standing on the way. We have tried to understand his paper and found that the Jacobi polynomial appears on the way of solution of wave equation of electron moving in the field of a magnetic pole. This Jacobi polynomial is not in the usual form appearing in mathematical literature. In this paper we have compared the Jacobi polynomial used by Harish-Chandra with its usual form. We have also deduced the explicit form for such polynomials from identity given in his paper. We have also verified the results found by him concerning Jacobi polynomials.
Language: English
Citation: Yadav, V.K. (2012). A note on the form of jacobi polynomial used in Harish-Chandra’s paper "Motion of an electron in the field of a magnetic pole". "e-Journal of Science & Technology". [Online] 7(1): 55-63. Available from:
Journal: e-Περιοδικό Επιστήμης & Τεχνολογίας
e-Journal of Science & Technology
Type of Journal: With a review process (peer review)
Access scheme: Publicly accessible
License: Αναφορά Δημιουργού-Μη Εμπορική Χρήση-Όχι Παράγωγα Έργα 3.0 Ηνωμένες Πολιτείες
Appears in Collections:Τόμος 07, τεύχος 1 (2012)

Files in This Item:
File Description SizeFormat 
Yadav_24.pdf298.94 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons